Advertisement

Siberian Mathematical Journal

, Volume 16, Issue 4, pp 553–562 | Cite as

Approximating retracts for classes of bicompact spaces

  • V. A. Kalinin
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    H. Noguchi, “A generalization of absolute neighborhood retracts,” Kodai Math. Semin. Repts.,1, 20–22 (1953).Google Scholar
  2. 2.
    M. H. Clapp, “On a generalization of absolute neighborhood retracts,” Fundam. Math.,70, 117–130 (1971).Google Scholar
  3. 3.
    S. Mardesic, “Retracts in shape theory,” Glasnik Mat.,6 (26), 153–163 (1971).Google Scholar
  4. 4.
    S. Bogatyi, “Approximation and fundamental retracts,” Mat. Sb.,93, 90–102 (1974).Google Scholar
  5. 5.
    A. Gmurczyk, “On approximative retracts,” Bull. Acad. Polon. Sci. Ser. Math., Astronom., Phys.,16, 9–14 (1968).Google Scholar
  6. 6.
    P. S. Aleksandrov and B. A. Pasynkov, Introduction to Dimension Theory [in Russian], Nauka, Moscow (1973).Google Scholar
  7. 7.
    S. Mardesic and J. Segal, “Shapes of compacta and ARN systems,” Fundam. Math.,72, 41–59 (1971).Google Scholar
  8. 8.
    K. Borsuk, “On movable compacta,” Fundam. Math.,66, 137–146 (1969).Google Scholar
  9. 9.
    S. Mardesic and J. Segal, “Movable compacta and ANR systems,” Bull. Acad. Polon. Sci. Ser. Math., Astronom., Phys.,18, 649–654 (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • V. A. Kalinin

There are no affiliations available

Personalised recommendations